Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 80, NWS Cheyenne, WY

June 17, 20135 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 9:46 PM MDT for 5 counties in Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 9:46 PM MDT (03:46 UTC)
Expired
Jun 17, 2013, 10:30 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 2:21 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3654 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS55 KCYS 180346
SVRCYS
NEC007-013-123-157-165-180430-
/O.NEW.KCYS.SV.W.0080.130618T0346Z-130618T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1030 PM MDT

* AT 942 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KILPATRICK LAKE TO MITCHELL...AND MOVING NORTHEAST
  AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...TERRYTOWN...SCOTTSBLUFF AIRPORT...
  MINATARE...CHIMNEY ROCK STATE PARK...LAKE MINATARE CAMPGROUND...
  LAKE MINATARE...SOUTH BAYARD JUNCTION...BAYARD...MOOMAWS CORNER...
  KILPATRICK LAKE...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4215 10330 4175 10312 4147 10376 4193 10398
TIME...MOT...LOC 0346Z 241DEG 32KT 4216 10325 4191 10375

HAIL...1.00IN
WIND...60MPH

$$

MSW
3 follow-up statements
510 
WUUS55 KCYS 180354 CCA
SVRCYS
NEC007-013-123-157-165-180430-
/O.COR.KCYS.SV.W.0080.130618T0346Z-130618T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1030 PM MDT

* AT 942 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KILPATRICK LAKE TO MITCHELL...AND MOVING SOUTHEAST
  AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...TERRYTOWN...SCOTTSBLUFF AIRPORT...
  MINATARE...CHIMNEY ROCK STATE PARK...LAKE MINATARE CAMPGROUND...
  LAKE MINATARE...SOUTH BAYARD JUNCTION...BAYARD...MOOMAWS CORNER...
  KILPATRICK LAKE...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4215 10330 4175 10312 4147 10376 4193 10398
TIME...MOT...LOC 0346Z 301DEG 32KT 4216 10325 4191 10375

HAIL...1.00IN
WIND...60MPH

$$

MSW
805 
WWUS55 KCYS 180404
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1004 PM MDT MON JUN 17 2013

NEC007-013-123-157-165-180430-
/O.CON.KCYS.SV.W.0080.000000T0000Z-130618T0430Z/
BANNER NE-BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SIOUX NE-
1004 PM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SIOUX...SCOTTS BLUFF...NORTHWESTERN MORRILL...SOUTHWESTERN BOX BUTTE
AND EASTERN BANNER COUNTIES UNTIL 1030 PM MDT...

AT 959 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF KILPATRICK LAKE TO SCOTTSBLUFF
AIRPORT...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. A SPOTTER REPORTED ONE INCH DIAMETER HAIL AT 10 PM...
         19 MILES EAST OF HARRISBURG.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG...MINATARE...MOOMAWS CORNER...BAYARD...CHIMNEY ROCK STATE
PARK...SOUTH BAYARD JUNCTION...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4215 10330 4175 10312 4147 10376 4193 10398
TIME...MOT...LOC 0403Z 301DEG 32KT 4208 10308 4183 10358

HAIL...1.00IN
WIND...60MPH

$$

MSW
793 
WWUS55 KCYS 180420
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 PM MDT MON JUN 17 2013

NEC007-013-123-157-165-180430-
/O.CAN.KCYS.SV.W.0080.000000T0000Z-130618T0430Z/
BANNER NE-BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SIOUX NE-
1020 PM MDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX...SCOTTS
BLUFF...NORTHWESTERN MORRILL...SOUTHWESTERN BOX BUTTE AND EASTERN
BANNER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4215 10330 4175 10312 4147 10376 4193 10398
TIME...MOT...LOC 0420Z 301DEG 32KT 4200 10291 4175 10341

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:48 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 17, 6:48 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT MON JUN 17 2013

.UPDATE...
ISSUED AT 647 PM MDT MON JUN 17 2013

THUNDERSTORMS CONTINUE EARLY THIS EVENING OVER PARTS OF THE CWA.
AS OF 0030Z THE STRONGEST STORMS WERE OVER EAST CENTRAL WYOMING.
ATMOSPHERE STILL FAVORABLE FOR STRONG TO SEVERE STORMS OVER THE
NORTHEAST THIRD OF THE CWA. IN A RECENT UPDATE HAVE INCREASED
POPS AND CLOUDS OVER THAT AREA AND MADE OTHER MINOR CHANGES TO
THE FIRST PERIOD.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)

ISSUED AT 300 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF
SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME.
EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE
AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE
CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL
A DECENT BET. CLEARING OUT LATER TONIGHT.

LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON
AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS
FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE
FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY
NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN
THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS
OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF
THE CWA.

.LONG TERM...(THURSDAY THROUGH MONDAY)

ISSUED AT 300 PM MDT MON JUN 17 2013

SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST
TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON.
THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING
TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION.

BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE
IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER
LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS
REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN
PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON.
CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY
AFTERNOON AND EARLY EVENING.

BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO
NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH
INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE
THUNDERSTORMS AS WE ALL COULD USE SOME RAIN.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 341 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND TSTMS WILL GRADUALLY DIMINISH OVER THE
AREA THIS EVENING WITH BRIEF PERIODS OF MVFR CIGS/VSBYS IN THE
STRONGER STORMS MAINLY OVER THE PANHANDLE.  SOME MVFR/IFR CIGS
POSSIBLE LATER TONIGHT INTO TUESDAY MORNING MAINLY FROM KCYS-KSNY IF
SUFFICIENT MOISTURE RETURNS OVERNIGHT IN UPSLOPE FLOW.  VFR BY LATE
TUESDAY MORNING THEN WIDELY SCTD SHOWERS AND TSTRMS REDEVELOPING
OVER THE LARAMIE RANGE TUESDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT MON JUN 17 2013

NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS
WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY
IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE
MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY
WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL
BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED
TO CLOSE OUT THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...WEILAND
SHORT TERM...RE
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 8:04 PM MDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT MON JUN 17 2013

NEZ002-095-WYZ101>105-109>116-181200-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
804 PM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER
THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS
MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
804 PM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT MUCH OF THE WESTERN NEBRASKA
PANHANDLE AND NEARBY PARTS OF SPUTHEAST WYOMING THROUGH THE LATE
EVENING. SOME OF THE STORMS WILL BE STRONG OR SEVERE AND PRODUCE
HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 10 PM FOR GOSHEN COUNTY AND MUCH OF
THE PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE LATE EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 17, 9:05 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT MON JUN 17 2013

NEZ002-003-019-095-096-180400-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SCOTTS BLUFF NE-SOUTH SIOUX NE-
905 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...NORTHEASTERN
SCOTTS BLUFF...SOUTHWESTERN DAWES AND WESTERN BOX BUTTE COUNTIES
UNTIL 1000 PM MDT...

AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
FLAHERTYS CORNER TO 10 MILES NORTH OF LAKE ALICE...AND MOVING
SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FLAHERTYS CORNER...
  KILPATRICK LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4209 10302 4197 10352 4216 10371 4255 10349
TIME...MOT...LOC 0305Z 313DEG 32KT 4241 10347 4212 10362

MSW
Local storm report, Jun 17, 9:13 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
913 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             9 NW MINATARE           41.90N 103.63W
06/17/2013  E0.75 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            FROM 853 TO 855 PM MDT.

&&

DDEAL
Local storm report, Jun 17, 9:21 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     BAYARD                  41.76N 103.32W
06/17/2013  E60 MPH          MORRILL            NE   TRAINED SPOTTER

            WIND GUST ESTMATED.

&&

DDEAL
Local storm report, Jun 17, 9:27 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
927 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             1 W SCOTTSBLUFF         41.87N 103.68W
06/17/2013  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jun 17, 9:34 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             MINATARE                41.81N 103.50W
06/17/2013  E0.75 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jun 17, 9:37 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
937 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             MINATARE                41.81N 103.50W
06/17/2013  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

0934 PM     HAIL             BAYARD                  41.76N 103.32W
06/17/2013  E1.00 INCH       MORRILL            NE   TRAINED SPOTTER

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:05 PM MDTSpecial Weather StatementCYSSioux40 min
Jun 17, 6:50 PM MDTSpecial Weather StatementCYSSioux40 min
Jun 17, 7:35 PM MDTSpecial Weather StatementCYSBox Butte55 min
Jun 17, 7:37 PM MDTSpecial Weather StatementCYSSioux53 min
Jun 17, 7:53 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux52 min
Jun 17, 8:07 PM MDTSevere Thunderstorm WarningCYSSioux53 min
Jun 17, 8:12 PM MDTSpecial Weather StatementCYSDawes48 min
Jun 17, 8:43 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff62 min
Jun 17, 8:56 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux64 min
Jun 17, 9:05 PM MDTSpecial Weather StatementCYSBox Butte55 min
Jun 17, 9:39 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff66 min
Jun 17, 10:34 PM MDTAreal Flood AdvisoryCYSBanner, Morrill, Scotts Bluff3 hr
Jun 17, 10:43 PM MDTSpecial Weather StatementCYSCheyenne, Morrill47 min
Jun 17, 10:46 PM MDTSpecial Weather StatementCYSCheyenne, Morrill44 min
Jun 18, 4:57 PM MDTSpecial Weather StatementCYSKimball33 min
Jun 18, 5:02 PM MDTSevere Thunderstorm WarningCYSKimball58 min
Jun 18, 5:18 PM MDTSpecial Weather StatementCYSBanner42 min
Jun 18, 5:41 PM MDTSpecial Weather StatementCYSKimball49 min
Jun 18, 5:51 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux54 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.